On coercive solvability of operator-differential equations in B-spaces

Authors

  • M. S. Dzhabrailov

Abstract

We study the coercive solvability of operator-differential equations in anisotropic B-spaces of vector-functions.

Published

25.08.1994

Issue

Section

Short communications

How to Cite

Dzhabrailov, M. S. “On Coercive Solvability of Operator-Differential Equations in B-Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 8, Aug. 1994, pp. 1084–1087, https://umj.imath.kiev.ua/index.php/umj/article/view/5662.